VOL. 165 · NO. 14 | 1 October 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (14), (1 October 2016)
No abstract available
Articles
Alexander I. Bobenko, Alexander Its
Duke Math. J. 165 (14), 2607-2682, (1 October 2016) DOI: 10.1215/00127094-3620012
KEYWORDS: discrete differential geometry, discrete integrable systems, Riemann–Hilbert problem, discrete complex analysis, 52C26, 39A12, 35Q15
Jun Yu
Duke Math. J. 165 (14), 2683-2736, (1 October 2016) DOI: 10.1215/00127094-3619898
KEYWORDS: dimension datum, Sato–Tate measure, root system, automorphism group, Weyl group, weight, character, generating function, 22E55, 58J53
Adrian Langer
Duke Math. J. 165 (14), 2737-2769, (1 October 2016) DOI: 10.1215/00127094-3627203
KEYWORDS: Bogomolov’s inequality, logarithmic Higgs sheaves, Bogomolov-Miyaoka-Yau inequality, positive characteristic, 14J60, 14G17, 14J29
Jordi Pau
Duke Math. J. 165 (14), 2771-2791, (1 October 2016) DOI: 10.1215/00127094-3627310
KEYWORDS: Bergman spaces, Hankel operators, Schatten classes, 47B10, 47B35, 30H20, ‎32A36‎
Thomas Duyckaerts, Alain Grigis, André Martinez
Duke Math. J. 165 (14), 2793-2810, (1 October 2016) DOI: 10.1215/00127094-3644795
KEYWORDS: Helmholtz resonator, scattering resonances, lower bound, 81Q20, 35P15, 35B34
Backmatter
Duke Math. J. 165 (14), (1 October 2016)
No abstract available
Back to Top